Facebook Pixel
EmpowHER Guest

next period

By Anonymous October 27, 2012 - 12:39am
Rate This

I had my last period on 9 th october 2012 (dat is the first day of my period and it continued till 14th october 2012). I had unprotected sex on 20th october 2012 and on October 21 i have taken ipill as a precaution. Today on 27 th October, i have received brown color bleeding. My next period must come around 6 th november. Please tell me:
1. after this brown bleeding(which may be due to pill), whether i get my period on 6 th november?
2. what are my chances of pregnancy?

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Everyone has a different reaction to the Pill and therefore, what you should expect is an irregularity for at least two cycles after taking the pill. Some women have their normal periods while others miss periods all together etc. It would be hard for us to guess what your reaction will be. If you are worried about pregnany, take a test and that should settle your nerves. Your period should return to normal in a couple months.

Hopefully, this helps.


October 27, 2012 - 5:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!